Configurations of real and complex polynomials
Journées de géométrie algébrique d'Orsay - Juillet 1992, Astérisque no. 218  (1993), p. 61-93
@incollection{AST_1993__218__61_0,
     author = {Catanese, Fabrizio and Frediani, Paola},
     title = {Configurations of real and complex polynomials},
     booktitle = {Journ\'ees de g\'eom\'etrie alg\'ebrique d'Orsay - Juillet 1992},
     author = {Collectif},
     series = {Ast\'erisque},
     publisher = {Soci\'et\'e math\'ematique de France},
     number = {218},
     year = {1993},
     pages = {61-93},
     language = {en},
     url = {http://www.numdam.org/item/AST_1993__218__61_0}
}
Catanese, Fabrizio; Frediani, Paola. Configurations of real and complex polynomials, in Journées de géométrie algébrique d'Orsay - Juillet 1992, Astérisque, no. 218 (1993), pp. 61-93. http://www.numdam.org/item/AST_1993__218__61_0/

[Ar1] V. I. Arnold: “Bernoulli-Euler updown numbers associated with function singularities, their combinatorics and arithmetics”. Duke Math. Jour. 63, n.2, 537-555 (1991).

[Ar2] V. I. Arnold: “Springer numbers and Morsification spaces”. Jour. Alg. Geom. 1, n.2, 197-214 (1992).

[Ar3] V. I. Arnold: “Snake calculus, combinatorics of Bernoulli-Euler and Springer numbers and Coxeter groups”. Uspechi Math. Nauk. 47, n.1 (283), 3-45 (1992).

[B-C] I. Bauer, F. Catanese: “Generic lemniscates of algebraic functions”, to appear.

[Bir] J. Birman: “Braids, links, and mapping class groups”, Ann. Math. Studies 82, Princeton Univ.Press. (1974)

[C-P] F. Catanese, M. Paluszny: “Polynomial-lemniscates, trees and braids”. Topology 30, n.4, 623-640 (1991).

[C-W] F. Catanese, B. Wajnryb: “The fundamental group of generic polynomials”. Topology 30, n.4, 641-651 (1991).

[C1] A. Clebsch: “Zur Theorie der Riemann'schen Flache”. Math. Ann. 6, 216-230 (1872).

[Da] C. Davis: “Extrema of a polynomial”. Am. Math. Monthly 64, 679-680 (1957).

[Hu] A. Hurwitz: “Über Riemann'sche Flachen mit gegebenen Verzweigungspunkten”. Math. Ann. 39, 1-61 (1891).

[Lo] E. Looijenga: “The complement of the bifurcation variety of a simple singularity”. Inv. Math. 23, 105-116 (1974).

[Ly] O. V.. Lyashko: “Geometry of bifurcation diagrams”. Journal of Soviet Math. 27, 3 (1984) 94-129.

[Pa] M. Paluszny: “On periodic solutions of polynomial ODE's in the plane”. J. Diff. Equat. 53, 24-29 (1984).

[Th] R. Thom: “L'équivalence d'une fonction differentiable et d'un polynome”. Topology 3, 297-307 (1965).